Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Remarks on Cauchy's integral formula in matric spaces


Author: Josephine Mitchell
Journal: Proc. Amer. Math. Soc. 11 (1960), 299-304
MSC: Primary 32.15
DOI: https://doi.org/10.1090/S0002-9939-1960-0124524-4
MathSciNet review: 0124524
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bergman, The kernel function and conformal mapping, Mathematical Surveys, no. 5, 1950.
  • [2] S. Bochner, Group invariance of Cauchy's formula in several variables, Ann. of Math. vol. 45 (1944) pp. 686-707.
  • [3] E. Cartan, Sur les domains bornés homogènes de l'espace de $ n$ variables complexes, Abh. Math. Sem. Univ. Hamburg vol. 11 (1936) pp. 116-162.
  • [4] L. K. Hua, On the theory of functions of several complex variables, I-III (in Chinese), Acta Math. Sinica vol. 2 (1953) pp. 288-323; vol. 5 (1955) pp. 1-25 and pp. 205-242.
  • [5] -, Harmonic analysis of the classical domains in the study of analytic functions of several complex variables, mimeographed notes, about 1956.
  • [6] J. Mitchell, The kernel function in the geometry of matrices, Duke Math. J. vol. 19 (1952) pp. 575-584.
  • [7] K. Morita, On the kernel functions of symmetric domains, Science Reports of the Tokyo Kyoiku Daigaku, Section A vol. 5 (1956) pp. 190-212.
  • [8] C. L. Siegel, Analytic functions of several complex variables, Notes by P. T. Bateman, Institute for Advanced Study, Princeton, 1948-1949.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32.15

Retrieve articles in all journals with MSC: 32.15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0124524-4
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society